# SDR SCNA97249

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SKIN PILLOWING THRU RIVET PATTERN OF SKIN LAP 4 RIGHT FROM APPROXIMATELY STATION 700 TO 720.  REMOVED, FABRICATED AND INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-3 AND 53-30-1.
